# SDR SWIA200211199

- Difficulty date: September 1, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 29,185 hours, 37,152 cycles
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Dirty
- Location: Lt Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT EEC MANUAL REVERSION FAILED ON TAKEOFF.  ABORTED TAKEOFF.  CLEANED CONTAMINATION FROM LEFT ENG EEC P1 CONNECTOR.  RAN ENG, OPS CHECK GOOD.
